# SDR A6WA201441465

- Difficulty date: April 29, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 25,831 hours, 25,145 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 13AC CEILING LIGHT INOPERATIVE.  CAN SMELL ELEC BURNING ON GND AT GATE.
